Anomalies of the $P^{\mathrm{M}}_{\text{ref}}(P_n)$ wave travel times and velocity inhomogeneities
Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 88-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_1_a20,
author = {V. Z. Ryaboy},
title = {Anomalies of the $P^{\mathrm{M}}_{\text{ref}}(P_n)$ wave travel times and velocity inhomogeneities},
journal = {Doklady Akademii Nauk},
pages = {88--91},
year = {1973},
volume = {212},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a20/}
}
V. Z. Ryaboy. Anomalies of the $P^{\mathrm{M}}_{\text{ref}}(P_n)$ wave travel times and velocity inhomogeneities. Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 88-91. http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a20/